skip to main content
DOE PAGES title logo U.S. Department of Energy
Office of Scientific and Technical Information

This content will become publicly available on April 26, 2020

Title: A dynamic closure modeling framework for model order reduction of geophysical flows

Authors:
 [1];  [1];  [1]
  1. School of Mechanical and Aerospace Engineering, Oklahoma State University, Stillwater, Oklahoma 74078, USA
Publication Date:
Sponsoring Org.:
USDOE
OSTI Identifier:
1509520
Grant/Contract Number:  
SC0019290
Resource Type:
Publisher's Accepted Manuscript
Journal Name:
Physics of Fluids
Additional Journal Information:
Journal Name: Physics of Fluids Journal Volume: 31 Journal Issue: 4; Journal ID: ISSN 1070-6631
Publisher:
American Institute of Physics
Country of Publication:
United States
Language:
English

Citation Formats

Rahman, Sk. M., Ahmed, S. E., and San, O.. A dynamic closure modeling framework for model order reduction of geophysical flows. United States: N. p., 2019. Web. doi:10.1063/1.5093355.
Rahman, Sk. M., Ahmed, S. E., & San, O.. A dynamic closure modeling framework for model order reduction of geophysical flows. United States. doi:10.1063/1.5093355.
Rahman, Sk. M., Ahmed, S. E., and San, O.. Mon . "A dynamic closure modeling framework for model order reduction of geophysical flows". United States. doi:10.1063/1.5093355.
@article{osti_1509520,
title = {A dynamic closure modeling framework for model order reduction of geophysical flows},
author = {Rahman, Sk. M. and Ahmed, S. E. and San, O.},
abstractNote = {},
doi = {10.1063/1.5093355},
journal = {Physics of Fluids},
number = 4,
volume = 31,
place = {United States},
year = {2019},
month = {4}
}

Journal Article:
Free Publicly Available Full Text
This content will become publicly available on April 26, 2020
Publisher's Version of Record

Save / Share:

Works referenced in this record:

Variants of Dynamic Mode Decomposition: Boundary Condition, Koopman, and Fourier Analyses
journal, April 2012

  • Chen, Kevin K.; Tu, Jonathan H.; Rowley, Clarence W.
  • Journal of Nonlinear Science, Vol. 22, Issue 6, p. 887-915
  • DOI: 10.1007/s00332-012-9130-9